MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. NEUWAVE PR XT PROBE 20CM 15GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. NEUWAVE PR XT PROBE 20CM 15GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Catalog Number PR20XT
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ablation the needle connected 1 time: error message, then reconnected: ok.Test: ok.Implantation in patient - stick: ok; then no functional treatment protocol.Needle reconnected to another channel: still not operational.Change for a new needle.No patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/14/2025.D4 batch #: unknown.Investigation summary: since this occurred in france, there is no call home data available.The returned probe's tip was broken off from the cannula.The break looks mechanical in nature.There does not seem to be any thermal damage.The potential cause of the broken probe tip is unknown since there is no further information available.A search of nonconformities (ncs) was performed for lot ml24069306.There were no observed nonconformities for this lot.Manufacture date: 06/01/2024.Expiration date: 02/28/2028.

Brand Name
NEUWAVE PR XT PROBE 20CM 15GA
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison WI 53704
Manufacturer (Section G)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key22021558
Report Number3008769756-2025-00009
Device Sequence Number8823791
Product Code NEY
UDI-Device Identifier00853719006425
UDI-Public(01)00853719006425(17)280228(10)ML24069306
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPR20XT
Device Lot NumberML24069306
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown